# SDR AALA201808219020

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 25,129 hours, 10,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 52942
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT M1694 FUNCTIONAL CHECK,  FAILED.  THE AIRCRAFT WAS GROUNDED. REPLACED THE BATTERY PACK AND CHARGER IAW AMM 33-51-06.
